# SDR FDEA202104130896

- Difficulty date: April 13, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 61,062 hours, 14,249 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT   STATION XOS-893 FOUND CRACKED. RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT   STATION XOS-893 REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R FIGURE 203 REPAIR 15.  15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
